# SDR AALA201810259023

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 57,499 hours, 27,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK, STEP 20, EMERGENCY LIGHT TEST FAULT EXTERNAL AFT LEFT. MAINTENANCE REPLACED AFT LEFT EMERGENCY SLIDE ASSEMBLY RAFT PER AMM TASK 25-62-44-400-007-A.
